# SDR SWAA2021111540840

- Difficulty date: November 4, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 8; W.L. 164. ; / [01] TRIMED OUT ATTACH ANGLE AT VAPOR BARRIER BS 663 RBL 15 WL 164 PER SRM 57-10-10-2R-5 STEP 4 B  PERFORMED DETAIL INSPECTION OF THE REPAIR AREA AND UNDERLYING STRUCTURE TO MAKE SURE THAT THERE IS NO DAMAGE WITHIN THE REPAIR AREA; [02] PERFORM AN OPEN HOLE HFEC INSPECTION FOR ALL INITIAL FASTENERS HOLES IN THE REPAIR AREA TO MAKE SURE THERE IS NO DAMAGE; [13] REPAIRED CRACKED VAPOR BARRIER BULKHEAD UPPER ATTACH ANGLE BS 663 RBL 15 WL 164 PER SRM 57-10-10-2R-5; [14] VERIFIED CORRECTIVE ACTION 13
